Alert archive / Indiana / Areal Flood Advisories in 2021
Areal Flood Advisory 13, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood advisory at Jun 19, 2021, 2:16 AM EDT for 4 counties in Indiana. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2021, 2:16 AM EDT (06:16 UTC)
- Expired
- Jun 19, 2021, 5:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 8 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1616 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
078
WGUS83 KIND 190616
FLSIND
Flood Advisory
National Weather Service Indianapolis IN
216 AM EDT Sat Jun 19 2021
INC063-081-097-109-190915-
/O.NEW.KIND.FA.Y.0013.210619T0616Z-210619T0915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hendricks IN-Johnson IN-Marion IN-Morgan IN-
216 AM EDT Sat Jun 19 2021
The National Weather Service in Indianapolis has issued a
* Flood Advisory for...
Eastern Hendricks County in central Indiana...
Northern Johnson County in central Indiana...
Marion County in central Indiana...
Northeastern Morgan County in central Indiana...
* Until 515 AM EDT.
* At 216 AM EDT, Doppler radar indicated heavy rain from scattered
thunderstorms. Significant ponding of water on roads and low-lying
areas is likely during periods of heavy rainfall. Minor flooding
is expected in the advisory area.
* Some locations that will experience flooding include...
Indianapolis, Carmel, Fishers, Greenwood, Lawrence, Plainfield,
Franklin, Brownsburg, Beech Grove, Speedway, Mooresville,
Danville, Southport, Avon, New Whiteland, Cumberland, Whiteland,
Bargersville, Pittsboro and Meridian Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads. Be
especially cautious driving at night.
&&
LAT...LON 3971 8657 3992 8655 3993 8594 3987 8594
3987 8595 3952 8595 3949 8624
$$
TWFWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood advisory went out at Jun 19, 1:55 AM EDT, 21 minutes earlier.
Area forecast discussion, Jun 19, 1:55 AM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 155 AM EDT Sat Jun 19 2021 .Mesoscale Update... Issued at 153 AM EDT Sat Jun 19 2021 Earlier axis of training thunderstorms that produced intense rainfall and flash flooding over parts of Clay, Owen, Monroe, and southern Morgan counties and on southeastward from there have weakened and moved well to the SE for the time being. However, KIND radar and GOES16 IR data show additional convection blowing up at this time from Clark County in east-central IL eastward through Vigo to Owen counties in west-central IN. This rain could renew a flash flood threat in the near term in parts of west-central IN. Of significant additional concern is the MCS over southern IA into west-central IL. SPC mesoanalysis still shows a very unstable airmass (including steep mid-level lapse rates) over the mid MS Valley along with significant low-level upward moisture transport along and south of the MCS. With continued WSW low-level flow to around 30 kts overnight to feed the convection, expect continual development of more convective cells within and to the W and NW of central IN as the moist, unstable inflow lifts above the convective- induced boundary along its southern edge. The convection may be slightly elevated above its own outflow, but isolated wind damage still cannot be ruled out, along with hail given impinging upstream steep mid-level lapse rates. Of most concern will be continued intense rainfall rates and training cells. This is a potentially classic flash flood type pattern with moist, very unstable air continually impinging on the convective system with a resulting general balance between the WSW low-level inflow and the MCS's own cold pool. This favors training and potential for significant and dangerous flash flooding. Will continue to monitor this situation very closely overnight to determine if this balance occurs or if the MCS can sag SE precluding more prolonged training. Issued at 1009 PM EDT Fri Jun 18 2021 Convection continues across the southern forecast area, with repeated rounds of thunderstorms from near Terre Haute to Columbus and Greensburg. Warm advection over an outflow boundary is causing the repeated regeneration of storms. Thus, a heavy rain threat will continue in addition to the severe threat (large instability and some shear continue). Storms are generating out central Illinois at the moment, and some of these have been severe. Expect more storms to develop upstream with warm advection continuing, allowing another convective complex to move through later tonight into early Saturday. Thus will continue with high PoPs for most areas at some point during the night, with severe storms possible into the early overnight and flooding possible through the night. Even though the Severe Thunderstorm Watch continues for the northeast forecast area, there is plenty of uncertainty on whether storms developing now or later will reach that area before the watch expires. Will play it safe and keep the watch going all areas. The Flash Flood Watch looks good in its current configuration. At the moment, the highest threats for flooding look to be in that corridor from Terre Haute to Greensburg. Will continue to monitor closely. && .Short Term...(This Evening through Saturday Night) Issued at 312 PM EDT Fri Jun 18 2021 Much of the forecast area remains free of rain in what has become an increasing hot and humid afternoon for central Indiana. The only convection has been limited to the vicinity of a remnant outflow boundary over north central Indiana. Storms have struggled to maintain intensity with LAPs soundings still highlighting hints of a cap even across far northern sections of the forecast area. 19Z temperatures ranged from the upper 80s to mid 90s with heat indices over 100 degrees in parts of the region. The threats for severe weather this evening and heavy rainfall and flooding from this evening through the overnight remain primary concerns in addition to the heat and humidity currently. Model guidance has been less than stellar in handling the convection throughout the day today and will be trending the forecast over the next 12 hours heavily towards mesoanalysis in trying to key in on some hints as to how the convection evolves over the next several hours. LAPs soundings show a highly unstable airmass above a low level cap with MLCAPE values at 3000-4000 j/kg and mid level lapse rates that continue to steepen and already are sitting at 7.5-8C/km. The cap is keeping a lid on all of this at this point and with convective temps currently at 93-95 degrees...expect little activity over much of the forecast area through the next couple hours. Where things are likely to start getting interesting will be by 22-23Z as the boundary layer begins to cool. That combined with the approaching upper level wave will help to bust the cap and open the door for rapid upscale convective growth likely focused near the boundary just north of the forecast area currently which may very well slip into our northern counties by this evening. In addition...there is another subtle boundary leftover from this morning that roughly extends as best can tell from northwest to southeast. There remains support for a supercellular storm mode early on with all threats on the table including a few tornadoes. Once though the storms grow into an MCS later this evening...damaging winds will become the primary threat with the near dry adiabatic flow into the mid levels suggesting efficient wind transport to the surface. As the evening progresses into the overnight...the focus will shift more to a heavy rain and enhanced flooding risk with the expansion of a westerly low level jet into the region fueling an axis for training and backbuilding convection. There continues to be uncertainty with regards to exactly where the axis sets up as outflow boundaries may shove the heaviest rainfall a bit further south. For now...have introduced a flash flood watch for a large swath of the forecast area largely focused on the I-70 and I-74 corridors. Confidence is highest in excessive rainfall from near the Indy metro E/SE towards the Ohio border. While flash flood guidance is quite high and the soils are dry...justification for the watch exists with the potential for some locations to see 2-3 inches of rain...and potentially higher...in a short time over the dry soils causing increased runoff. May expand or adjust the watch later this evening depending on if the axis of heaviest rainfall shifts further. But confidence is moderate to high in impacts in the zone mentioned above. The watch will begin at 00Z and extend through 14Z Saturday. The rest of the forecast period for Saturday and Saturday night is largely dependent on what transpires through tonight. It is conceivable that convection could be shifted well south of the region Saturday but the overnight storms with relatively quiet conditions for much of Saturday and Saturday night. Considering the leftover moist and unstable airmass...will maintain scattered convection for much of this period but confidence is very low in rain and storm coverage through this timeframe. So to summarize: 1) Severe threat focused late afternoon and more likely during the evening. Damaging winds remain primary threat...but large hail and a few tornadoes possible as well 2) flooding concerns increase by late evening into the overnight. Potential for training cells is high...axis of greatest concern still yet to be determined. 3) storms will be prolific lightning producers. Something to keep in mind for outdoor activities this evening even if storms are not severe. 4) Stay Weather Aware this afternoon and tonight. && .Long Term...(Sunday through Friday) Issued at 312 PM EDT Fri Jun 18 2021 A more active pattern for weather will continue into the long term period. Models are indicating that a boundary will likely linger over the area Sunday as a tropical system coming out of the Gulf will act to prevent the boundary from progressing forward. In addition, highs are expected to be hot again getting into the upper 80s to lower 90s so the daytime heating will lead to chance PoPs for Sunday afternoon. Given the heat and ample moisture, some higher CAPE and lapse rates will likely be in play so a few storms could be strong to severe. With a lack of shear though, organized storms are not expected through the day. A trough and associated cold front will be advancing later in the day Sunday which will help to finally push the boundary out of the area. The front will then slowly push across the region for the start of the week bringing the a line of rain and storms from Sunday and lasting into Monday night. PWATs with this system look to be in the 1.5 to 2 range, which will be above normal but not anywhere near record for this time of year. Depending on how precipitation totals pan out with the system today and tonight, the additional rain early next week could lead to some flooding issues, but its still too soon at this time to say for sure. Towards midweek, surface high pressure and a cooler airmass will move in behind the cold front. This will allow both a break in precipitation and temperatures, as highs Tuesday and Wednesday are expected to stay in the 70s, possibly into the low 80s on Wednesday. Airflow will shift again to out of the S/Sw for the end of the week providing more normal temperatures for this time of year. While the long term models are a bit noisy for the end of next week, it does look like there could be some upper short waves that could cause more storms chances. && .Aviation...(06Z TAF Issuance) Issued at 1206 AM EDT Sat Jun 19 2021 IMPACTS: - Widespread convection will continue to effect KBMG through around 07z. More widespread convection to effect the other terminals after 09z. - Convection will diminish after 12z. - Winds mostly 200-240 degrees to 10 knots or so and gusts around 20 knots after 14z. Gusts higher at times in convection and direction will vary at times due to convective outflow. DISCUSSION: Convective system ongoing across south central Indiana and another to spread southeast across central Indiana after 09z. MVFR and worse flying conditions in the heavier convection. Plenty of uncertainty remains in the specific timing for the sites themselves. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 AM EDT this morning for INZ035>037- 039>049-051>057-062>065-071-072. && Mesoscale...Funk Short Term...Ryan Long Term...KH Aviation...MK
Hazardous weather outlook, Jun 18, 10:40 PM EDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 1040 PM EDT Fri Jun 18 2021 INZ035>037-039>049-051>057-062>065-071-072-200245- Fountain-Montgomery-Boone-Hamilton-Madison-Delaware-Randolph- Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur- Jackson-Jennings- Including the cities of Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Seymour, Brownstown, and North Vernon 1040 PM EDT Fri Jun 18 2021 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. There is an ENHANCED RISK for severe thunderstorms tonight. Severe storms remain possible into the early overnight. The main severe threats will be damaging winds. Isolated tornadoes and large hail will also be possible. Prolific lightning is expected. Heavy rainfall and a greater risk for flash flooding will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. More thunderstorms are possible at times from Saturday through Monday night and again late next week. There is a Marginal Risk for severe weather Saturday afternoon and evening. Damaging winds, large hail and isolated thunderstorms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely continue into the early overnight. Spotters are also encouraged to report any flooding issues through the night. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-038-060-061-067>070-200245- Carroll-Warren-Tippecanoe-Clinton-Howard-Tipton-Sullivan-Greene-Knox- Daviess-Martin-Lawrence- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Tipton, Sullivan, Linton, Bloomfield, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 1040 PM EDT Fri Jun 18 2021 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. There is an ENHANCED RISK for severe thunderstorms tonight. Severe storms are possible into the early overnight. The main severe threats will be damaging winds. Isolated tornadoes and large hail will also be possible. Prolific lightning is expected. Heavy rainfall and a risk for localized flooding will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. More thunderstorms are possible at times from Saturday through Monday night and again late next week. There is a Marginal Risk for severe weather Saturday afternoon and evening. Damaging winds, large hail and isolated thunderstorms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely continue into the early overnight. Spotters are also encouraged to report any flooding issues through the night. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 19, 12:07 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1207 AM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 1 W MARKLEVILLE 39.98N 85.63W
06/18/2021 E2.00 INCH MADISON IN PUBLIC
SEVERAL TREES DOWN AS WELL.
&&Local storm report, Jun 19, 12:51 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1251 AM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 SE NORA 39.89N 86.11W
06/18/2021 E0.88 INCH MARION IN PUBLIC
&&
AGMLocal storm report, Jun 19, 12:59 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1259 AM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM FLASH FLOOD SPENCER 39.29N 86.77W
06/19/2021 OWEN IN LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS THE COUNTY DUE
TO HIGH WATER.
&&
50Local storm report, Jun 19, 1:16 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
116 AM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM HAIL 3 S SEELYVILLE 39.44N 87.27W
06/19/2021 U0.50 INCH VIGO IN PUBLIC
&&Local storm report, Jun 19, 2:12 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
212 AM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL CLOVERDALE 39.52N 86.80W
06/18/2021 E2.50 INCH PUTNAM IN PUBLIC
TIME ESTIMATED FROM RADAR. SIZE ESTIMATED
FROM PHOTO.
&&
AGMLocal storm report, Jun 19, 2:16 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
216 AM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 N QUINCY 39.51N 86.71W
06/18/2021 E3.00 INCH PUTNAM IN PUBLIC
TIME ESTIMATED FROM RADAR. REPORT FROM 775
EAST.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush, Shelby | 52 min |
| Jun 18, 8:17 PM EDT | Areal Flood Warning | IND | Rush | 3 hr |
| Jun 18, 8:18 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan | 27 min |
| Jun 18, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 45 min |
| Jun 18, 8:49 PM EDT | Areal Flood Warning | IND | Decatur | 3 hr |
| Jun 18, 8:59 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 20 min |
| Jun 18, 9:07 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Owen | 27 min |
| Jun 18, 9:10 PM EDT | Tornado Warning | IND | Brown | 20 min |
| Jun 18, 9:23 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 23 min |
| Jun 18, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Monroe, Owen | 46 min |
| Jun 18, 9:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson | 43 min |
| Jun 18, 9:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 20 min |
| Jun 18, 9:58 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Vigo | 47 min |
| Jun 18, 10:11 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 49 min |
| Jun 18, 10:23 PM EDT | Flash Flood Warning | IND | Brown, Clay, Monroe, Morgan, Owen | 5 hr |
| Jun 18, 10:42 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Monroe, Owen, Sullivan, Vigo | 63 min |
| Jun 18, 10:55 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 5 hr |
| Jun 18, 11:03 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 42 min |
| Jun 18, 11:25 PM EDT | Flash Flood Warning | IND | Brown, Clay, Greene, Monroe, Owen | 5 hr |
| Jun 19, 12:01 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 14 min |
| Jun 19, 12:33 AM EDT | Severe Thunderstorm Warning | IND | Owen | 27 min |
| Jun 19, 1:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 43 min |
| Jun 19, 2:01 AM EDT | Flash Flood Warning | IND | Clay, Vigo | 4 hr |
| Jun 19, 2:57 AM EDT | Flash Flood Warning | IND | Decatur, Rush, Shelby | 3 hr |
| Jun 19, 3:19 AM EDT | Flash Flood Warning | IND | Clay, Owen | 9 hr |
| Jun 19, 3:45 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Owen | 19 min |
| Jun 19, 4:32 AM EDT | Flash Flood Warning | IND | Clay, Greene, Monroe, Owen | 7 hr |
| Jun 19, 4:49 AM EDT | Flash Flood Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Vermillion and 1 more | 4 hr |
| Jun 19, 5:15 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan | 4 hr |
| Jun 19, 5:50 AM EDT | Flash Flood Warning | IND | Brown, Johnson, Monroe, Morgan, Owen | 6 hr |
| Jun 19, 6:01 AM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 6 hr |
| Jun 19, 6:07 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Lawrence, Martin, Monroe, Owen | 38 min |
| Jun 19, 6:42 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 4 hr |
| Jun 19, 6:45 AM EDT | Special Weather Statement | IND | Brown, Daviess, Jackson, Jennings, Knox, Lawrence and 1 more | 45 min |
| Jun 19, 7:17 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 3 hr |
| Jun 19, 10:08 AM EDT | Flash Flood Watch | IND | Bartholomew, Brown, Clay, Decatur, Greene, Jackson and 5 more | 4 hr |
| Jun 19, 10:29 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more | 6 hr |
| Jun 19, 10:41 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 2 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Clay, Greene | 25 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 42 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 26 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew | 41 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 42 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 3 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Knox, Sullivan | 48 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Knox, Sullivan | 41 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| Jun 19, 11:24 AM EDT | Special Weather Statement | IND | Daviess, Lawrence, Martin | 66 min |
| Jun 19, 11:52 AM EDT | Areal Flood Warning | IND | Brown, Clay, Greene, Johnson, Lawrence, Monroe and 6 more | 25 hr |
| Jun 19, 12:42 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence | 24 hr |
| Jun 19, 4:36 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more | 20 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Johnson | 24 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Decatur | 18 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Bartholomew | 27 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Marion | 11 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Bartholomew | 11 hr |
Nearby
Areal Flood Advisories in Indiana, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.